Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 48, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 21, 2011, 4:08 AM CDT. It took effect at Jun 21, 2011, 1:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 4:08 AM CDT (09:08 UTC)
- In effect from
- Jun 21, 2011, 1:00 PM CDT
- Expired
- Jun 22, 2011, 5:56 AM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
164 WHUS73 KGRB 210908 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 AM CDT TUE JUN 21 2011 ...DENSE MARINE FOG WILL CONTINUE... ...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY BY AFTERNOON... .MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN IS CAUSING DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE AT LEAST THROUGH WEDNESDAY MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY WILL LEAD TO GUSTY NORTHEAST WINDS AND BUILDING WAVES BY LATE AFTERNOON, LMZ541-211715- /O.CAN.KGRB.MF.Y.0011.000000T0000Z-110621T1500Z/ /O.NEW.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 408 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY AFTERNOON. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-211715- /O.NEW.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 408 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY AFTERNOON. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FT BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-211715- /O.EXT.KGRB.MF.Y.0011.000000T0000Z-110622T0900Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 408 AM CDT TUE JUN 21 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * VISIBILITY IS EXPECTED TO DROP TO LESS THAN 1 MILE. NEAR ZERO VISIBILITY IS POSSIBLE...ESPECIALLY FROM SHEBOYGAN TO TWO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
915 WHUS73 KGRB 211507 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1007 AM CDT TUE JUN 21 2011 ...DENSE MARINE FOG WILL CONTINUE... ...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY BY AFTERNOON... .MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN IS CAUSING DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE AT LEAST THROUGH WEDNESDAY MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY WILL LEAD TO GUSTY NORTHEAST WINDS AND BUILDING WAVES BY LATE AFTERNOON... LMZ542-543-212315- /O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T0900Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1007 AM CDT TUE JUN 21 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * VISIBILITY IS EXPECTED TO DROP TO LESS THAN 1 MILE. NEAR ZERO VISIBILITY IS POSSIBLE...ESPECIALLY FROM SHEBOYGAN TO KEWAUNEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-212315- /O.CON.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1007 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY AFTERNOON. * WAVES: WAVES WILL INCREASE TO 3 TO 6 FT BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
121 WHUS73 KGRB 212025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT TUE JUN 21 2011 ...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES ACROSS NORTHERN DOOR COUNTY... .MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH WEDNESDAY MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY HAS LEAD TO GUSTY EAST WINDS AND HIGH WAVES. LMZ542-543-220430- /O.EXT.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 325 PM CDT TUE JUN 21 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES...ESPECIALLY FROM MANITOWOC TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-220430- /O.EXT.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 325 PM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY. * WINDS: EAST WIND 15 TO 25 KTS GUSTING TO 30 KTS. * WAVES: WAVES OF 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
191 WHUS73 KGRB 220212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CDT TUE JUN 21 2011 ...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES ACROSS NORTHERN DOOR COUNTY... .MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH WEDNESDAY MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY HAS LEAD TO GUSTY EAST WINDS AND HIGH WAVES. LMZ542-543-221015- /O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CDT TUE JUN 21 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES...ESPECIALLY FROM MANITOWOC TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-221015- /O.CON.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 912 PM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. * WINDS: NORTHEAST 15 TO 25 KTS BECOMING EAST. * WAVES: WAVES OF 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
535 WHUS73 KGRB 220903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT WED JUN 22 2011 ...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES ACROSS NORTHERN DOOR COUNTY SLOWLY EASING... .MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...WINDS AND WAVES WILL SLOWLY EASE THIS MORNING ACROSS NORTHERN DOOR COUNTY...AS THE PRESSURE GRADIENT WEAKENS. LMZ542-543-221715- /O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 403 AM CDT WED JUN 22 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES... ESPECIALLY FROM MANITOWOC TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-221300- /O.CON.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 403 AM CDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * WINDS: NORTHEAST WIND 15 TO 20 KTS...VEERING SE. * WAVES: WAVES OF 3 TO 5 FT...EASING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS73 KGRB 221056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 556 AM CDT WED JUN 22 2011 ...DENSE MARINE FOG ACROSS NORTHERN DOOR COUNTY... ..MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN NORTH OF STURGEON BAY TO GILLS ROCK. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH EARLY AFTERNOON. LMZ521-541-221900- /O.CAN.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/ /O.NEW.KGRB.MF.Y.0012.110622T1056Z-110622T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 556 AM CDT WED JUN 22 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * VISIBILITY LESS THAN 1 MILE...ESPECIALLY NORTH OF STURGEON BAY TO GILLS ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-221200- /O.CAN.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 556 AM CDT WED JUN 22 2011 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES HAVE IMPROVED OVER 1 MILE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 3:23 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 21, 3:23 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT TUE JUN 21 2011 .SYNOPSIS...COOL AND WET EARLY...DRIER AND WARMER FOR THE WEEKEND. UPR FLOW ACRS THE CONUS WL BE PROGRESSIVE...WITH UPR TROF INITIALLY OVER THE PLAINS WORKING EWD INTO NEW ENGLAND BY THE WEEKEND. THE FLOW ALSO FCST TO LOSE SOME AMPLITUDE AS THAT OCCURS. THEN NEXT WK...DOMINANT FEATURE EXPECTED TO BECOME UPR HIGH PROGGED TO STRENGTHEN IN THE AZ/TX/OK AREA. MODELS OFFERED VARYING IDEAS CONCERNING THE SHARPNESS/ORIENTATION OF THE RIDGING EXTENDING FM THE HIGH INTO THE WESTERLIES ACRS THE NRN CONUS. COOL AND VERY WET WX EXPECTED EARLY IN THE PERIOD AS THE UPR TROF SLOWLY MIGRATES ACRS THE RGN. EXCESSIVE RAINFALL IS POSSIBLE. TEMPS WL EVENTUALLY REBOUND TO NR NORMAL DURING THE WEEKEND. TEMPS AND PCPN CHCS NEXT WK WL DEPEND ON THE STRUCTURE OF UPR RIDGE EXTENDING FM SRN PLAINS HIGH...AND MODELS EACH OFFERED SOMEWHAT DIFFERENT IDEAS ON THAT. && .SHORT TERM...TDA/TNGT/TUE. MATURE LINEAR MCS APPROACHING THE FCST AREA FM THE SW EARLY THIS MORNING. LOCAL MESO PLOTS INDICATED SOME ELEVATED INSTABILITY DEVELOPING OVER THE FAR SRN PART OF THE FCST AREA. SO SCT SHRA/TSRA WL ALSO DEVELOP EWD AHEAD OF THE MAIN LINE. EXPECT NEW DEVELOPMENT AND REMNANTS OF MCS TO WORK ACRS THE AREA THIS MORNING. EXACTLY HOW PCPN EVOLVES IN THE WAKE OF THE REMNANTS OF THE MCS VERY DIFFICUT TO DETERMINE. CONDITIONS FAVOR SHRA/TSRA AT TIMES AS UPR SYSTEM SLOWLY APPROACHES FM THE WEST...AND VERY MOIST AIR CONTS TO FEED IN FM THE S. JUST NOT ENOUGH TO LATCH ONTO TO TRY AND DELINEATE WHEN THE RAIN WL OCCUR...SO CARRIED CATEGORICAL POPS FOR PERIODS/OCNL SHRA AND SCT TSRA STRAIGHT THROUGH WED. HEAVY RAINFALL IS POSSIBLE AS PWATS PROGGED TO RISE TO 1.5-2.0 INCHES. SPC HAS THE SLGT RISK OF SVR OVER THE SRN 1/3 OF THE FCST AREA TDA/TNGT...AND OVER E-C WI ON WED. HARD TO ARGUE THERE ISN/T A RISK GIVEN THE STRENGTH OF THE UPR SYSTEM COMING IN FM THE WEST IN THE MIDDLE OF SUMMER. BUT CONCERN IS GETTING ENOUGH BREAKS IN THE CLDS TO ALLOW FOR SOME DESTABILIZATION. AT THIS POINT...HEAVY RAIN APPEARS TO BE MORE OF A CONCERN. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. THE PATH OF A STACKED LOW PRESSURE SYSTEM AS IT MOVES ACROSS WISCONSIN IS THE MAIN CONCERN FOR THIS PART OF THE FORECAST. MODELS SHOWED ENOUGH DIFFERENCES TO HAVE AN IMPACT ON THE TEMPERATURE AND PRECIPITATION FORECASTS...SO HAVE CHOSEN TO USE THE 00Z GFS/21Z SREF BLEND FAVORED BY HPC. HAVE LIKELY POPS IN FOR WEDNESDAY NIGHT AS THE LOW MOVES FROM WESTERN WISCONSIN TO LAKE MICHIGAN. STRONGLY CONSIDERED CATEGORICAL POPS FOR THIS PERIOD BUT WENT WITH LIKELY TO BETTER FIT WITH SURROUNDING GRIDS. FOR THURSDAY...THE LOW MOVES TO NORTHERN LOWER MICHIGAN. SHORT WAVE ENERGY PASSING THROUGH THE STATE PLUS MOISTURE ALREADY IN PLACED LED TO CONTINUING LIKELY POPS FOR THIS PERIOD AS WELL. FOR THURSDAY NIGHT...THE LOW WAS FORECAST TO REACH NORTHERN LAKE HURON AND MODEL QPF INDICATES PRECIPITATION WINDING DOWN. SO ONLY HAVE CHANCE POPS DURING THIS PERIOD. HAVE LOW END CHANCE POPS FOR FRIDAY WITH WEAKER CYCLIC FLOW AND THE SURFACE LOW MOVING FARTHER AWAY FROM WISCONSIN. SURFACE HIGH PRESSURE AND AN UPPER RIDGE MOVING INTO THE REGION SHOULD BRING SOME DRY WEATHER TO THE AREA FOR THE WEEKEND. HAVE BELOW NORMAL TEMPERATURES GOING FOR THE REST OF THE WORK WEEK DUE TO CLOUDS AND PRECIPITATION...BUT IT SHOULD WARM UP TO NEAR NORMAL TEMPERATURES FOR THE WEEKEND. && .AVIATION...MVFR CIGS ACRS THE N AND IFR/LIFR CIGS ACRS THE S. EXPECT SOME IMPROVEMENT IN CIGS AS PCPN MOVES THROUGH AND HELP MIX THE ATM. ANTICIPATE MAINLY MVFR CIGS TDA...THE IFR/LIFR CIGS TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Jun 20, 2:47 PM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT MON JUN 20 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY SOUTH OF A LINE FROM RHINELANDER TO MARINETTE. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A STURGEON BAY TO WAUSAU LINE TUESDAY NIGHT AND WEDNESDAY FOR LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS THE MAIN THREAT TUESDAY INTO TUESDAY NIGHT. THE HEAVY RAIN WILL CAUSE URBAN STREET FLOODING...PONDING OF WATER ON AREA HIGHWAYS AND CAUSE DITCHES...CREEKS AND SMALL STREAMS TO RISE RAPIDLY. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR RAINFALL AMOUNTS OVER AN INCH. LMZ521-522-541>543-212000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG IS EXPECTED TO INCREASE OVER THE LAKE TONIGHT. THUNDERSTORMS ARE ALSO POSSIBLE LATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A STURGEON BAY TO WAUSAU LINE TUESDAY NIGHT AND WEDNESDAY. FOG OVER THE LAKE AND BAY COULD REDUCE VISIBILITIES ENOUGH TO POSE A HAZARD TO MARINERS AT TIMES FROM THROUGH WEDNESDAY. TE/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:20 PM CDT | Marine Dense Fog Advisory | GRB | 33 hr | |
| Jun 21, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 46 min |
| Jun 21, 3:44 PM CDT | Areal Flood Advisory | GRB | Waushara | 106 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.